Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Gas/excessive burping as a late opiate withdrawal symptoms

I have been a heroin addict on and off throughout my whole adolescent life. I am now 19 and I finally have achieved 6 days of sobriety, and with the help of Suboxone I was able to overcome most of the withdrawal symptoms . Now I also have two days since my last suboxone dose. My problem is, for the past 48 hours I have been burping and farting uncontrollably, and they all have the same terrible, and very specific smell/taste. Even the people around me can notice the strange gassy odor. My question is, is this just another withdrawal symptom from being addicted to opiates, or perhaps withdrawal from the suboxone ? I have found nothing that lists Gas as a withdrawal symptom, but it almost seemed to come along with the diarrhea caused by withdrawal. How can I treat it, how long will it last, or, if it is unrelated, what may be the cause? I have not changed anything in my diet , or daily routine that I could see causing this. What could be the cause? What do I do? These excessive burps smell like there is something rotting in my stomach!
Thu, 6 Sep 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Treatment/Therapy ,  
  User's Response
ok u should continue the treatment with

cap.pantaprazole 40 mg twice a day for 15 days

sach.sporlach thrice a day

cap redotil thrice a day till a diarrhea continues

plenty of water with ors solution

I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
Hello ..‘Welcome to HealthcareMagic Forum’.
as u hv been an addict earlier.. the symptoms that u r experiencing is just the body reacting to it.. with time n medication it will go away..
drink lots of water n juices to remove the toxins.. hv a light diet ...
u can even opt for homeopathic medicines along with the allopathic medicines .. to get rid of the addiction and the side effects of it..
‘Wish you Good Health’.

drvigsclinic@gmail.com
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i had been addicted to other opiates in last 3 years but was able to leave it by supplementing it with sp which i had been continuing since...

Recent questions on  Drug rehabilitation

doctor1 MD

drug addiction My other half has used heroin before about a year ago the wanted to quit so used methadone pills illeagally to try and quit by...

doctor1 MD

I have had arthritis for 34 years but I m told it is in remission. Dr. Bean of Kentucky told me years ago my back was ankalized so badly ( has a...

doctor1 MD

im facing a long battle of past drug addiction have been on the methadone programme for fifteen years im forty six years of age found out recently...

doctor1 MD

I ve been taking tab.Deanxit since 3 months since I had lot of exam stress.My doctor asked me to abruptly discontinue the medicine now but i am...

doctor1 MD

If I am addicted to opiates, will tramadol keep me from going into withdrawal and being "dope sick?"

doctor1 MD

I have joint pain and use hydocodone - 10 milliigrams each day only and tramadol , only because it was prescribed in 1985 and probably withdrawal...

doctor1 MD

I had three beers from 8-10 and at about 11:15 I completely forgot I had been drinking and took 5mg of ambien becuase i have been having major...